Research

Aspects of the nonlinear theory of type II thermoelastostatics


Reference:

Quintanilla, R. and Sivaloganathan, J., 2012. Aspects of the nonlinear theory of type II thermoelastostatics. European Journal of Mechanics - A/Solids, 32 (1), pp. 109-117.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.euromechsol.2011.09.002

Abstract

In this paper we study the equations of the nonlinear theory of type II Thermoelasticity proposed by Green and Naghdi. We propose a constitutive framework for the free energy function arising in this theory and study various consequences including the existence and uniqueness of quasistatic solutions and the possibility of thermally activated instability.

Details

Item Type Articles
CreatorsQuintanilla, R.and Sivaloganathan, J.
DOI10.1016/j.euromechsol.2011.09.002
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code27782

Export

Actions (login required)

View Item